# SDR 95ZZZX5133

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7FD
- Make and model: Child S1TPITTS
- Aircraft serial: 1059
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fitting
- Condition: Leaking
- Location: Wobble Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL STARTED SEEPING AROUND FITTING.  ALUMINUM FITTINGS WERE USED IN ALUMINUM HOUSING.  NO PIPE TAPE USED AND MINIMUM PIPE LUBRICATION.  ON REMOVAL, IT WAS DIFFICULT TO TELL IF FITTING WAS STRIPPED ON INSTALLATION OR REMOVAL.  HOWEVER, THERE WERE NO SAFETY WIRES USED ON FITTING OR PLUG.
